Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 504378, 18 pages
http://dx.doi.org/10.1155/2012/504378
Research Article

Robust Stability of Markovian Jumping Genetic Regulatory Networks with Mode-Dependent Delays

1Department of Mathematics, Anhui Polytechnic University, Anhui, Wuhu 241000, China
2School of Information Science and Technology, Donghua University, Shanghai 201620, China

Received 28 August 2012; Revised 13 October 2012; Accepted 16 October 2012

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2012 Guang He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chesi and Y. S. Hung, “Stability analysis of uncertain genetic sum regulatory networks,” Automatica, vol. 44, no. 9, pp. 2298–2305, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. B. S. Chen and P. W. Chen, “Robust engineered circuit design principles for stochastic biochemical networks with parameter uncertainties and disturbances,” IEEE Transactions on Biomedical Circuits and Systems, vol. 2, no. 2, pp. 114–132, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Li, L. Chen, and K. Aihara, “Synchronization of coupled nonidentical genetic oscillators,” Physical Biology, vol. 3, no. 1, pp. 37–44, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Chen and K. Aihara, “A model of periodic oscillation for genetic regulatory systems,” IEEE Transactions on Circuits and Systems, vol. 49, no. 10, pp. 1429–1436, 2002. View at Publisher · View at Google Scholar
  5. W. Zhang, Y. Tang, J. Fang, and X. Wu, “Stochastic stability of genetic regulatory networks with a finiteset delay characterization,” Chaos, vol. 22, Article ID 023106, 2012. View at Google Scholar
  6. W. Zhang, J.-a. Fang, and Y. Tang, “Stochastic stability of Markovian jumping genetic regulatory networks with mixed time delays,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7210–7225, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. Zhang, J.-a. Fang, and Y. Tang, “Robust stability for genetic regulatory networks with linear fractional uncertainties,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1753–1765, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G.-W. Weber, E. Kropat, B. Akteke-Öztürk, and Z.-K. Görgülü, “A survey on OR and mathematical methods applied on gene-environment networks,” Central European Journal of Operations Research, vol. 17, no. 3, pp. 315–341, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Ö. Uğur and G. W. Weber, “Optimization and dynamics of gene-environment networks with intervals,” Journal of Industrial and Management Optimization, vol. 3, no. 2, pp. 357–379, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Huang, “Gene expression profiling, genetic networks, and cellular states: an integrating concept for tumorigenesis and drug discovery,” Journal of Molecular Medicine, vol. 77, no. 6, pp. 469–480, 1999. View at Publisher · View at Google Scholar · View at Scopus
  11. S. A. Kauffman, “Metabolic stability and epigenesis in randomly constructed genetic nets,” Journal of Theoretical Biology, vol. 22, no. 3, pp. 437–467, 1969. View at Google Scholar · View at Scopus
  12. S. A. Kauffman, The Origins of Order, Oxford University, New York, NY, USA, 1993.
  13. M. B. Elowitz and S. Leibier, “A synthetic oscillatory network of transcriptional regulators,” Nature, vol. 403, no. 6767, pp. 335–338, 2000. View at Publisher · View at Google Scholar · View at Scopus
  14. T. Tian, K. Burrage, P. M. Burrage, and M. Carletti, “Stochastic delay differential equations for genetic regulatory networks,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 696–707, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. Chen and K. Aihara, “Stability of genetic regulatory networks with time delay,” IEEE Transactions on Circuits and Systems, vol. 49, no. 5, pp. 602–608, 2002. View at Publisher · View at Google Scholar
  16. T. Chen, H. He, and G. Church, “Modeling gene expression with differential equations,” in Proceedings of the Pacific Symposium on Biocomputing, vol. 4, pp. 29–40, 1999.
  17. A. Becskel and L. Serrano, “Engineering stability in gene networks by autoregulation,” Nature, vol. 405, no. 6786, pp. 590–593, 2000. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Smolen, D. A. Baxter, and J. H. Byrne, “Mathematical modeling of gene networks,” Neuron, vol. 26, no. 3, pp. 567–580, 2000. View at Google Scholar · View at Scopus
  19. Y. Wang, J. Shen, B. Niu, Z. Liu, and L. Chen, “Robustness of interval gene networks with multiple time-varying delays and noise,” Neurocomputing, vol. 72, no. 13–15, pp. 3303–3310, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Xiao and J. Cao, “Genetic oscillation deduced from Hopf bifurcation in a genetic regulatory network with delays,” Mathematical Biosciences, vol. 215, no. 1, pp. 55–63, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Qiu and J. Cao, “Global synchronization of delay-coupled genetic oscillators,” Neurocomputing, vol. 72, no. 16–18, pp. 3845–3850, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. F. Ren and J. Cao, “Asymptotic and robust stability of genetic regulatory networks with time-varying delays,” Neurocomputing, vol. 71, no. 4–6, pp. 834–842, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. J. Cao and F. Ren, “Exponential stability of discrete-time genetic regulatory networks with delays,” IEEE Transactions on Neural Networks, vol. 19, no. 3, pp. 520–523, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. Z. Wang, H. Gao, and J. Cao, “On delayed genetic regulatory networks with polytypic uncertainties: robust stability analysis,” IEEE Transactions on Nanobioscience, vol. 7, pp. 154–163, 2008. View at Google Scholar
  25. Y. Sun, G. Feng, and J. Cao, “Stochastic stability of Markovian switching genetic regulatory networks,” Physics Letters A, vol. 373, no. 18-19, pp. 1646–1652, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. G. Wang, J. Cao, and J. Liang, “Robust stability of stochastic genetic network with Markovian jumping parameters,” Proceedings of the Institution of Mechanical Engineers, vol. 223, no. 6, pp. 797–807, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. L. Huang and X. Mao, “On almost sure stability of hybrid stochastic systems with mode-dependent interval delays,” Institute of Electrical and Electronics Engineers, vol. 55, no. 8, pp. 1946–1952, 2010. View at Publisher · View at Google Scholar
  28. Z. Wang, Y. Liu, and X. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” Institute of Electrical and Electronics Engineers, vol. 55, no. 7, pp. 1656–1662, 2010. View at Publisher · View at Google Scholar
  29. A. Ribeiro, R. Zhu, and S. A. Kauffman, “A general modeling strategy for gene regulatory networks with stochastic dynamics,” Journal of Computational Biology, vol. 13, no. 9, pp. 1630–1639, 2006. View at Publisher · View at Google Scholar
  30. K. Gu, “An integral inequality in the stability problem of time-delay systems,” in Proceedings of the 39th IEEE Confernce on Decision and Control, pp. 2805–2810, Sydney, Australia, December 2000. View at Scopus
  31. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar
  32. Z.-W. Liu and H.-G. Zhang, “Delay-dependent stability for systems with fast-varying neutral-type delays via a PTVD compensation,” Acta Automatica Sinica, vol. 36, no. 1, pp. 147–152, 2010. View at Publisher · View at Google Scholar